# SDR GLBA20110719F

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 31,887 hours, 39,224 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1333890311
- Part serial: B235
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT FUEL WAS LEAKING FROM THE NR2 ENGINE GANG DRAIN.  MX REPLACED THE NR2 ENGINE DRIVEN FUEL PUMP IAW BMM 73-10-00.
